# SDR DXTA2013111805572

- Difficulty date: November 15, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N421QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4114
- Aircraft time: 4,233 hours, 2,005 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007941
- Part serial: P231
- Condition: Smoke
- Part time: 3,496 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE APU WHEN "COLD" WITH AIR SELECTED ON  EMITS "SMOKE" INTO CABIN.  IT SMELLS LIKE "OILY" EXHAUST.  MAINTENANCE SAW SLIGHT SMOKE, APU WAS WARM, AND PRODUCED AND ODOR.  INSTALLED DIFFERENT APU. OPS AND LEAK CHECKED GOOD.
